MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX

PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX
Model Number PATIENT INFORMATION CENTER IX
Medical Device Problem Codes Communication or Transmission Problem (2896); Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported all monitors were no longer displayed with inoperative messages appearing on the screen "lan not supported" and "no data monitor".The device was in use on a patient at the time of the event, there was no adverse event reported.
 
Additional Manufacturer Narrative
E1: reporter institution phone number: (b)(6).E1: reporter phone number: a philips remote service engineer (rse) interviewed the customer who reported the connected monitors no longer received an ip address and could not connect to the central station.The error occurred with several monitors, and the switch was restarted without success.The rse had the customer check the cable connections, which showed available.The rse recommended the customer restart the central station and immediately they received a valid ip address.The connection to the central station was successfully established and no further error messages were visible.Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) interviewed the customer who reported the connected monitors no longer received an ip address and could not connect to the central station.The error occurred with several monitors, and the switch was restarted without success.The rse had the customer check the cable connections, which showed available.The rse recommended the customer restart the central station and immediately they received a valid ip address.The connection to the central station was successfully established and no further error messages were visible.The rse suggested the root cause of the issue was probably a temporary connection or service error of the control panel.A good faith effort (gfe) response noted the nature of the issue was a that of a hospital supplied network and not a philips supplied network where there was only one affected clinical unit.Based on the information available, the cause of the reported problem was not confirmed.The reported problem was confirmed.If additional information is received the complaint file will be reopened.The unit was operational after the customer rebooted system and returned to working specification.If additional information is received the complaint file will be reopened.No further investigation or action is warranted at this time.Additional information was received by a good faith effort (gfe) response that identified this issue as a hospital supplied network.As per the definition of non-reportable, the absence or loss of network connectivity would be associated with obvious indicators that data transmission is not occurring.Bedside monitors alarm and display a no central monitoring inop message; mx40s enter monitor mode, alarm locally and display a no central monit.Message; trx4841a/trx4851a transceivers generate a beep sound to indicate that there is no central monitoring.The user is instructed to implement alternate means of monitoring as warranted.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
PATIENT INFORMATION CENTER IX
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key23296413
Report Number1218950-2025-000598
Device Sequence Number4889639
Product Code MHX
UDI-Device Identifier00884838086715
UDI-Public(01)00884838086715(10)C.02.03
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K163584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPATIENT INFORMATION CENTER IX
Device Catalogue Number866389
Device Lot NumberC.02.03
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown